I'm not pregnant, nor have I even ever had sex. I'm taking the pill to control the amount I bleed during my period. I used to bleed very heavily (I would go through an entire pack of heavy flow pads a day) for seven days. I have been taking birth controls for a year or so to control this problem. But the other birth controls would cause other medical problems so I got switched to Junel 1/20 (or Loestrin Fe 1/20). The first month I took it, my period was extremely light, and I bled for maybe three days. It was more like spotting than an actual period. The second month, I started my period on late Monday night/early Tuesday morning as I usually start my periods. My period for that week went on until Friday, bleeding pretty normally, not too heavy, not too light. Now for the third month, I have no period at all. I am still a virgin, so being pregnant is simply impossible. At first, all I could think that could be wrong is that I missed my last active pill (last fridays) and took it on Saturday with a "reminder" pill. I assumed that this would just delay my period a day or two. But it didn't. I haven't started bleeding. I talked to my doctor that said that it would only be a problem if I didn't have a period next month too. But I'm freaking out about this. What's going on?
Do not freak out!!
Changes in periods (heavier, lighter, longer, shorter, non existent... ) are a common side-effect of oral contraceptives.
Usually these effects subside as your body adjusts to the medication. Maybe you should give it one more cycle and see how you go. If it is still concerning you then see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Junel Fe 1/20 - I've been taking Junel Fe for about a year now and two months ago I went on vacation
Posted 1 Apr 2013 • 2 answers
Posted 28 Jun 2013 • 1 answer
Posted 19 Jul 2014 • 1 answer
Posted 25 Aug 2015 • 0 answers
Posted 28 Feb 2016 • 0 answers